# SDR AALA20110409LHR01

- Difficulty date: April 9, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 29,243 hours, 9,280 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Condition: Damaged
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT CDG-JFK.  CREW REPORTED LEFT HYDRAULIC QUANTITY LOSS AND PRESSURE PROBLEMS.  EMEREGNCY DECLARED FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  FOUND RIGHT OUTBOARD AILERON PCA SEAL DAMAGED.  REPLACED SEAL.  SYSTEM GROUND CHECK NORMAL OPERATION.
